MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Chinese medical journal · 2011

Docetaxel-induced nail toxicity: a case of severe onycholysis and topic review.

Lau Chi-Pan, Hui Pun, Chan Tak-Cheung

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Docetaxel is a commonly-used anti-cancer chemotherapeutic agent given its efficacy in a large variety of solid tumors. It is associated with various adverse effects one of which is nail toxicity. We report a case of severe onycholysis as a result of treatment with docetaxel in a patient who suffered from metastatic nasopharyngeal carcinoma. The case report will be followed by a discussion on the possible mechanism and preventive strategies for taxane-induced nail toxicity.

Для цитирования: Lau Chi-Pan, Hui Pun, Chan Tak-Cheung. Docetaxel-induced nail toxicity: a case of severe onycholysis and topic review.. Chinese medical journal. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.